| Model Number |
TRX-205 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/05/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture and exchange from textured to smooth implants due to the patients concerns with the product.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, opening.A microscopic analysis was performed which identify a striated edge opening.Based on the device analysis the final assessment is: two striated edge openings on anterior side assessed as surgical damage.
Event or Problem Description
Device has been explanted.